# SDR SWAA2014031726128

- Difficulty date: February 28, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N488AC
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 34,688 hours, 19,857 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB AT STAB STATION 92.70 CRACKED AT LOWER END OF 2ND VERTICAL STIFFENER FROM THE FRONT.  REPAIRED RIB IAW SRM.
